Estrogen Dominance - Feeling suicidal

by Vanessa
(Kent, UK)

Hello

I started using Natpro, 4 pumps a day so 200mg about 10 days ago. I suffer from depression, anxiety, IBS and migraines and have always thought it's because of my cycle. I know about estrogen dominance but should I feel suicidal on Progesterone, will this pass or does this mean Progesterone is wrong for me. I don't know what to do, whether to keep taking it or stop it.

Any advice would be appreciated.

Vanessa

Comments for Estrogen Dominance - Feeling suicidal

Click here to add your own comments

Feb 13, 2017
Estrogen Dominance - Feeling suicidal
by: Joy

Hi Vanessa

I am so sorry that you are feeling this way.

If you have had suicidal thoughts please read the Anxiety page. It gives a list of nutrients which can help. I do not feel that you are using enough progesterone to help you through these feelings. I would suggest increasing it for a while and suggest 300-400mg per day.

Progesterone is a mono amine oxidase inhibitor, so prevents serotonin and dopamine from breaking down. Much like the antidepressants, but with no adverse side affects. You will find there are many nutrients which can help too. I take it that you have read the Estrogen Dominance page, if not please read it.

Do you know what your Vitamin D3 level is? A deficiency reduces the benefits of progesterone and is connected to every single functioning cell in our bodies making it vital. A deficiency also causes depression etc. Magnesium is also very important, it also helps with depression and insomnia.

Please persevere with progesterone therapy, but please understand that it is not an overnight fix, it can take 2-6 months before benefits are felt.

Please read these pages as well as the references:

How to use Progesterone Cream
http://www.progesteronetherapy.com/how-to-use-progesterone-cream.html
Estrogen Dominance
http://www.progesteronetherapy.com/estrogen-dominance.html
Anxiety
http://www.progesteronetherapy.com/anxiety-attack-symptoms.html
Vitmain D3
http://www.progesterone-info.com/benefits-of-vitamin-d.html
Magnesium
http://www.progesterone-info.com/magnesium.html

All the best.

Feb 13, 2017
Use more
by: Anonymous

No Vanessa, you shouldn’t feel suicidal. You will have two use more progesterone, double the doze, or more, until you feel better, and then after a week or so, you can try to slowly lower the doze. You also use progesterone to produce estrogens, so you will have to up the doze of progesterone cream, so it can out drown the estrogens. Also make sure you get sufficient D3, 5000-10000 IU daily, and magnesium, avoid magnesium oxide, about 300 mg. at bedtime.

I felt suicidal as well, and so did many others in this forum, you will find help here. Use the search function, there is lots and lots of information.

Feb 13, 2017
anxiety caused by natpro
by: Anonymous

Vanessa,
I am not an expert but someone who has just started to use the Natpro. Sometimes you feel worse before you feel better. It is possible that you have not applied enough of the Natpro. I know for me, 400 mg is the lowest I can go now and I am still having some effects of oestrogen dominance such as anxiety, nervousness. I know it is scary but try increasing it to 300 mg a day and see how you feel for a few days and then if you don't feel better, you might want to try 400 mg. When I first started the natpro, I stopped after a day because I was having so many panic attacks and it took about a week for that to go away. I recently restarted but increased it as I had oestrogen symptoms and felt so much better. Hope this helps. It certainly is not an exact science but requires some trial and error. I believe it is affecting me in some positive ways already.

Feb 13, 2017
RE:
by: Anonymous

Hi! first you don't mention if your cycle is still regular or not. If it is, you should only start using the progesterone the day after your ovulation for the next 12-14 days. However, when first starting with progesterone, it can disrupt the cycle which is normal and will eventually get back to normal. A supplement that is good to get rid of excess estrogen is CALCIUM D-GLUCARATE. It's trial and error for what works for your body with this supplement but for me I took it 2-3 times/week for 2 months with good results. I also used 100mg/day of progesterone from day 16 to day 30. Once I've felt better, I added a good multivitamin and also vitamin D3 and magnesium glycinate which I take only a few times/week to "fill in" the gap that my body may need.

good luck to you!

Feb 14, 2017
Estrogen Dominance - Feeling Suicidal
by: Vanessa - UK

Thank you for your comments. I'm using the measured pump so I'm a bit confused in how much I'm using. I was using three pumps a day but went back down to two as I felt worse on the higher amount, why is it that I felt worse on the higher amount? How much is in each measured pump, I'm getting a bit confused, I'm not sure how much I'm taking. I have started taking 5,000 of D3 but cannot take magnesium as every type I have tried has given me diarrhoea and I've tried most types.

I'm 44 and still have a cycle but it's now between 25 and 30 days so I just started using the progesterone when I got it and was going to use it all through the month.

I was put on cyclogest a few years back but that made me suicidal and the Doctor said I was intolerant to progesterone, do you think this is true, does it mean progesterone won't help me, I feel desperate. I need progesterone to help me as the depression and anxiety are unbearable.

Any advice would be gratefully received.

Thank you.

Feb 15, 2017
estrogen dominance
by: Anonymous

As it is said many times of this site, initially when using higher amounts of progesterone the estrogen is stimulated. You must continue with these amounts, probably higher, until progesterone becomes the dominant hormone. In time, if using enough, you will feel much better. Using less prolongs the symptoms. One pump of Natpro equals 50mg. In so far as vitamin D3, you may want to use more, say 10,000units until in optimal range, which is between 70 - 100ng/ml. Please take a blood test to make sure. Vitamin D in optimal range can help with depression.
Magnesium glycinate does not cause loose stools. Oxide is the worst form and causes the same problem. Citrate can cause loose stools, is a little better but the best is glycinate. It is the most absorbable..

Feb 16, 2017
Estrogen Dominance - Feeling suicidal
by: Joy

Hi Vanessa

As one of the Anonymous' mentioned, one full pump of Natpro delivers 1.5ml/50mg of cream. Three full pumps will give you 150mg and I do not believe that is or was enough for you and your adverse symptoms. In order to beat the dreadful estrogen dominance symptoms,I suggest that you try between 300-400mg as mentioned previously. You felt worse because the progesterone was stimulating your estrogen receptors, to avoid that, more progesterone is needed. Or you can go the long and sometime painful route of using 100mg per day. To me it makes no senses doing this, why suffer needlessly? You will only start to feel it's benefits once progesterone has become the dominant hormone.

It is always a good idea to have a Vitamin D3 test, then you know what you are dealing with, but I suspect that you are deficient, hard to tell as you do not say how long you have been taking it for! Have you read the Magnesium page given to you to read. It explains all the different forms of mag, what they do and when to take them. What about the transdermal types they will certainly not give you diarrhoea and neither with the oral type Glycinate which I believe will help you. Remember that magnesium is an extremely important co-factor when taking D3.

It's so important to provide as much info about you and your symptoms as possible when writing in because it helps. At 44 your are in Peri-Menopause and a lot of your adverse symptoms are connected to PM. It can be a torrid time in a woman's life, but it need not be with the correct use of progesterone etc. Please read the page on it. I suggest that you use progesterone every day from now on, with NO breaks. http://www.progesteronetherapy.com/peri-menopause.html#sthash.ikVObb5j.dpbs

Cyclogest is excellent and what you were dealing with when using it was estrogen dominance symptoms, did your doctor not tell you that? It usually comes in a 200mg suppository which proves to me that you need to use more progesterone. So coupled with that and low Vitamin D3 levels you would not have been getting enough progesterone to help you and your symptoms. Again, as one of the Anonymous' correctly said, often things can get worse before they get better. If progesterone is not used correctly, it will not work and it is certainly not an over night fix.

Please try the protocol that I have suggested as well as some of those calming aminos on the Anxiety page. Work with it, not against it and I am certain you will gain the benefits as so many of us have.

All the best.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,100 pages on this site...